# SDR DL757971564

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: 2 R Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/R - EMERGENCY SLIDE WILL NOT ARM 2R.  REATTACHED ENGAGEMENT LUG TO GIRT BAR, CKS GOOD.
